MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MY8030
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd texium needle-free syringe had foreign matter the following information was received by the initial reporter with the following verbatim the xxx was using the syringe to draw up a dose of carboplatin.During this step, the technician noticed an imprint on the inside of the syringe barrel that resembled that of a fingerprint.The technician stopped using the syringe and used a new one to complete the dose for a patient.
 
Additional Manufacturer Narrative
It was reported that there was a fingerprint on the syringe.One sample model my8030, lot 23085585 was returned for investigation by the customer.The set was examined for defects and abnormalities.A fingerprint was seen on the syringe.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the place of origin cannot be determined.Surgical gloves are warn 100% of the time while handling the product.A device history record review for model my8030 lot number 23085585 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 24aug2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
No additional information.

Brand Name
BD TEXIUM NEEDLE-FREE SYRINGE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20723660
Report Number9616066-2024-01678
Device Sequence Number17106578
Product Code FPA
UDI-Device Identifier10885403230523
UDI-Public(01)10885403230523(11)230824(17)260824(10)23085585
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/24/2026
Device Catalogue NumberMY8030
Device Lot Number23085585
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown